question-icon

What causes cramps in legs, arms and blue discolouration in toe nails?

default
Posted on Tue, 10 May 2016
Question: Hi I am sorry for writing 2 days in a row but I am having a problem I have been having cramps in my legs and cramps in my arms my toe nails are blue and my big toe underneath it is red my fingernails the end of the them are dark red to purple and some days I am having chest pain like in the middle
doctor
Answered by Dr. Erion Spaho (1 hour later)
Brief Answer:
Symptoms related to diabetes.

Detailed Answer:
Hello and thanks for using HCM.

I have read your query and understand your concerns.

I've read some of your previous conversations too.

Since you are diabetic, most likely the concerns you are referring about changes of toes color are related to one of the diabetes complications, or diabetic foot.

Cramps are most likely related to peripheral neuropathy, a complication also of the diabetes.

It is necessary to be examined by an Orthopedic surgeon in order to be evaluated about diabetic foot infection and treatment.

It is also necessary to discuss with your treating Doctor about use of anti neuropathic drugs such Gabapentin, Pregabalin etc.

Chest pains also may be a feature of neuropathy, but in some cases heart condition and anxiety should be considered and evaluated further.

It is necessary that all above mentioned possible causes to be discussed with your treating Doctor.

Hope you found the answer helpful.

Let me know if I can assist you further.

Greetings.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 4294 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes cramps in legs, arms and blue discolouration in toe nails?

Brief Answer: Symptoms related to diabetes. Detailed Answer: Hello and thanks for using HCM. I have read your query and understand your concerns. I've read some of your previous conversations too. Since you are diabetic, most likely the concerns you are referring about changes of toes color are related to one of the diabetes complications, or diabetic foot. Cramps are most likely related to peripheral neuropathy, a complication also of the diabetes. It is necessary to be examined by an Orthopedic surgeon in order to be evaluated about diabetic foot infection and treatment. It is also necessary to discuss with your treating Doctor about use of anti neuropathic drugs such Gabapentin, Pregabalin etc. Chest pains also may be a feature of neuropathy, but in some cases heart condition and anxiety should be considered and evaluated further. It is necessary that all above mentioned possible causes to be discussed with your treating Doctor. Hope you found the answer helpful. Let me know if I can assist you further. Greetings.